Can meditation make you put on wait
The answer to that question is definitely. Some meds have the effect of making you eat more. I take some. You have to be extra careful with what you eat as you can still lost weight while taking them. I did it. 😊
I am on sterling and zapain would that make u over weight
I am unable to tell you about those tablets. The ones I take are for depression. Have you read the notes that come with your meds when you pick them up from the chemist. It gives you all the side affects on that. 😊😊😊
Hi and welcome, Samanthamarley
Many medications can cause weight gain, so I suggest you speak to your doctor about yours.
Follow this link to our chat thread and a list of all the activities we run. We've found active participation to be key to success, especially with our weigh-ins and Daily Diary.
To make navigating the forum easier, we've put all the information you'll need in a newbie pack and here's the link
Please take the time to read it carefully, so that you're able to enjoy everything that we have on offer.
We ask that you also read this important information about internet privacy and security.
Wishing you all the best
and its now two days since I've had a crisp and I can easily eat two packets a day. I am so missing them...